Tsukuba Journal of Mathematics

Killing vector fields on tangent bundles with Cheeger-Gromoll metric

Mohamed Tahar Kadaoui Abbassi and Maâti Sarih

Full-text: Open access

Abstract

This paper deals with properties of the Cheeger-Gromoll metric $\overline{g}$ introduced in 1988 by Musso and Tricerri on the tangent bundle $TM$ associated to a given Riemannian metric $(M, g)$. One can find here essentially the two following results: 1. A classification of Killing vector fields on $(TM,\overline{g})$. 2. A generalization of a result of M. Sekizawa concerning the non rigidity of the Cheeger-Gromoll metric.

Article information

Source
Tsukuba J. Math., Volume 27, Number 2 (2003), 295-306.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164650

Digital Object Identifier
doi:10.21099/tkbjm/1496164650

Mathematical Reviews number (MathSciNet)
MR2025729

Zentralblatt MATH identifier
1060.53019

Citation

Abbassi, Mohamed Tahar Kadaoui; Sarih, Maâti. Killing vector fields on tangent bundles with Cheeger-Gromoll metric. Tsukuba J. Math. 27 (2003), no. 2, 295--306. doi:10.21099/tkbjm/1496164650. https://projecteuclid.org/euclid.tkbjm/1496164650


Export citation